# SDR DL76L961913

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE AFT EXTERIOR EMERGENCY LIGHTS OUT ON LEFT SIDE OF A/C.  REPLACED BATTERY PACK, SYSTEM OPS CHECK GOOD.
